# SDR DALA1117219878

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 1,849 hours, 1,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CUSP WEB AT STATION 1060 IS CRACKED.  REMOVED  DAMAGED AND REPAIRED CRACKED RT CUSP WEB AT STA 1060 IAW DRAWING SG09530019 FABRICATED LOCATED & DRILLED REPAIR DOUBLER & FILLER IAW 51-10-4 REPAIR FABRICATED OUT OF .020  7075T6 IAW SRM 53-13-3.  INSTALLED REPAIR & FILLER IAW 51-30-2 TAGGED REPAIR IAW PROCESS STANDARD 900-5-1 NR 4.
